Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ADRAFINIL and why I must stop it (lack of support) stjames

Posted by manowar on November 30, 2001, at 16:54:14

In reply to Re: ADRAFINIL and why I must stop it (lack of support), posted by stjames on November 28, 2001, at 22:26:08

> I did find an insert, translated, on the internet.
>
> james
Can you give me the web address? I bought some Adrafinil from overseas and mistakenly threw away the translated insert.
Thanks
--Tim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:manowar thread:85292
URL: http://www.dr-bob.org/babble/20011123/msgs/85660.html